The Landau-Lifshitz equation in atomistic models

Ellis, M.O.A., Evans, R.F.L., Ostler, T.A. et al. (4 more authors) (2015) The Landau-Lifshitz equation in atomistic models. Low Temperature Physics, 41 (9). pp. 705-712. ISSN 1063-777X



Copyright, Publisher and Additional Information: © 2015 AIP Publishing LLC. Reproduced in accordance with the publisher's self-archiving policy.
  • Published (online): 30 September 2015
  • Published: September 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Aug 2021 11:51
Last Modified: 20 Aug 2021 11:51
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number:
Related URLs:

Share / Export